# SDR SWAA2022020219112

- Difficulty date: September 30, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 38,782 hours, 22,589 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL-193B-LOWER FORWARD EDGE LH CORNER HAS 2 1/8' X 2' DELAMINATION WITH LAYERS MISSING. / CLOSING DMA 0204568 R&R'D PANEL 143B PER AMM 53-51-21 CLEARING # 20164
